A note on an axiomatization of the core of market games

Sudhölter P, Peleg B (2002)
Mathematics of Operations Research 27(2): 441-444.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Mathematics of Operations Research
Band
27
Zeitschriftennummer
2
Seite
441-444
ISSN
PUB-ID

Zitieren

Sudhölter P, Peleg B. A note on an axiomatization of the core of market games. Mathematics of Operations Research. 2002;27(2):441-444.
Sudhölter, P., & Peleg, B. (2002). A note on an axiomatization of the core of market games. Mathematics of Operations Research, 27(2), 441-444.
Sudhölter, P., and Peleg, B. (2002). A note on an axiomatization of the core of market games. Mathematics of Operations Research 27, 441-444.
Sudhölter, P., & Peleg, B., 2002. A note on an axiomatization of the core of market games. Mathematics of Operations Research, 27(2), p 441-444.
P. Sudhölter and B. Peleg, “A note on an axiomatization of the core of market games”, Mathematics of Operations Research, vol. 27, 2002, pp. 441-444.
Sudhölter, P., Peleg, B.: A note on an axiomatization of the core of market games. Mathematics of Operations Research. 27, 441-444 (2002).
Sudhölter, Peter, and Peleg, Bezalel. “A note on an axiomatization of the core of market games”. Mathematics of Operations Research 27.2 (2002): 441-444.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar